MathSciNet Relay Station
MathSciNet bibliographic data
MR2903268 47A63
Mićić, Jadranka; Pečarić, Josip; Perić, Jurica Extension of the refined Jensen's operator inequality with condition on spectra. Ann. Funct. Anal. 3 (2012), no. 1, 67–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement